CBS Fall 2011 TV Lineup

The biggest shock to the schedule came about when the “Criminal Minds” spinoff show, “Criminal Behavior,” was given the ax. For a network who’s used to successful spinoffs with “CSI:” and “NCIS,” the idea that a show led by Oscar winner Forest Whitaker not catching on with fans seemed impossible.

As for the shows that are coming back next year, Monday night starts with “How I Met Your Mother.” A new comedy “Two Broke Girls,” comes next. We will get to see if Ashton Kutcher can use some of that Charlie Sheen tiger blood as he joins the cast of “Two and a Half Men.” The rest of the night stays the same as the past year, with “Mike & Molly” and the top rated new drama “Hawaii Five-0.”

Tuesday night continues to have “NCIS” and “NCIS: Los Angeles” in the first two hours, followed by the new drama “Unforgettable,” starring Poppy Montgomery, best known from the TV show “Without A Trace.”

Wednesday night remains very much the same with “Survivor” and “Criminal Minds.” The big change on this night comes with “CSI: Crime Scene Investigation” moving from Thursday nights. It’s an attempt to help the decade old crime drama, which has had series lows this past season.

The biggest night of the week has some changes as well. Thursdays starts with “The Big Bang Theory” and leads into a new comedy “How to Be a Gentleman.” A new show from J.J. Abrams, “Person of Interest” takes over the old “CSI:” time slot. “The Mentalist” continues to wrap up the night.

Friday nights have the cop dramas “CSI: NY” and “Blue Bloods” moving an hour earlier than last season. They are followed by “A Gifted Man, a medical drama about surgeon whose life changes when his dead ex-wife begins teaching him the meaning of life from the “hereafter.”

For the first time in several years, CBS will have original scripted programming on Saturday night, beginning with the half hour comedy “Rules of Engagement. An encore of a CBS comedy program will air in the second half hour. CBS will continue to offer a “CrimeTime” hour, replaying a drama from the weekly lineup. Finally, the news magazine “48 Hours Mystery” ends the night.

Sunday night continues to begin with the award winning “60 Minutes” and “The Amazing Race.” “The Good Wife” moves from Tuesday night to Sundays, followed by the joy and happiness that is “CSI: Miami.”

Here is the new schedule. All times are Eastern:

Monday

8:00-8:30 PM How I Met Your Mother
8:30-9:00 PM Two Broke Girls (New Show)
9:00-9:30 PM Two and a Half Men
9:30-10:00 PM Mike & Molly
10:00-11:00 PM Hawaii Five-0

Tuesday

8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: Los Angeles
10:00-11:00 PM Unforgettable (New Show)

Wednesday

8:00-9:00 PM Survivor: South Pacific
9:00-10:00 PM Criminal Minds
10:00-11:00 PM CSI: Crime Scene Investigation (New Time)

Thursday

8:00-8:30 PM The Big Bang Theory
8:30-9:00 PM How to Be a Gentleman (New Show)
9:00-10:00 PM Person of Interest (New Show)
10:00-11:00 PM The Mentalist

Friday

8:00-9:00 PM A Gifted Man (New Show)
9:00-10:00 PM CSI: NY
10:00-11:00 PM Blue Bloods

Saturday

8:00-8:30 PM Rules of Engagement (New Time)
8:30-9:00 PM Comedytime Saturday
9:00-10:00 PM Crimetime Saturday
10:00-11:00 PM 48 Hours Mystery

Sunday

7:00-8:00 PM 60 Minutes
8:00-9:00 PM The Amazing Race
9:00-10:00 PM The Good Wife (New Time)
10:00-11:00 PM CSI: Miami